| Catalog Number |
05795397190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one neonate patient sample tested with the bilt3 (bilirubin total gen.3) assay on a cobas 6000 c501 module, serial number (b)(6).The sample initially resulted in a bilt3 value of 9.5 umol/l and repeated as 237.4 umol/l.The questionable result was reported outside of the laboratory.
Additional Manufacturer Narrative
H3 other text : na.
Additional Manufacturer Narrative
The field service engineer (fse) found an issue with the sample probe and replaced it.The degasser was also replaced.Several "aspiration alarms" were observed on the alarm trace data.The investigation determined the event was consistent with a pre-analytical handling issue.